Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Alright, so I haven't posted in a while or updated my thread because my skin finally became clear. I had dozens of red marks left over but I didn't care because I was clear, no painful red bumps or anything. Now, I had a considerably rougher period than usual, and bam, I get 3 big angry red zits on my cheeks. And I think the clear skin just emphasises those things even more. I know this sounds lame and blown out of proportion, but damn, I can't imagine how long it's going to take those to go away. And no spot treatment even comes close to fixing those, and school starts in 2 days and I was so excited to come back with clear skin. And now I'm going to have to deal with trying to cover up those honkers, and then the red marks they're going to leave behind are probably going to take months to disappear. So, how do I prevent these? I'm tired of dealing with these every month, and they never heal in time for the next one... I don't want to end up with any more red marks and discoloration. I would get on birth control but my mom is strongly against that. Like, I'm willing to do nearly anything, this is crazy. I don't want to have to accept I'm going to have to deal with these every month, I don't even think it's possible to cover these with concealer they're so freaking huge.

Also, My current regimen is 2 tetracycline pills once a day, clindamycin gel twice a day, neutrogena facewash twice a day, retin-a as often as I can use it without my skin chapping badly (which lately hasn't been often because I thought my regimen was already working well and I was happy with how things were going). Do you think using retin-a before and during my period would help with these breakouts? Cause I noticed that when I spot treat with it, it tends to stump the pimple, but it also sometimes scabs over and leaves a gross red mark.

Edited by Fruitloops

Share this post


Link to post
Share on other sites

Before I was on retin-A, I got exactly the kind of pimples you described: big, angry, took forever to heal. I use retin-A religiously every night, and I'm totally clear. Even before my period I only get one or two small zits that are of the "pop and go away" variety and that clear in a couple of days.

It use to dry out my face badly. My derm told me to wait about 30 mins-1 hour after washing my face to apply it at night. Immediately after washing, she told me to apply a light moisturizer (I use Cerave pm), then to put the retin-A on top of that. It has helped TREMENDOUSLY- I'm not even dry anymore. I have very sensitive skin, and it still works for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×